# SDR ASOA2016062215095

- Difficulty date: June 22, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 340-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT RBL 42 BETWEEN FRAMES 340 & 364.  COMPLIED WITH ECTC REO 670-53-00-0390. DAMAGE AREA FOUND TO BE BEYOND LIMITS OF REO 670-53-00-0390. RECEIVED AND COMPLIED WITH EC/TC EA 32-2016-136 REV O.
